# SDR AALA202202141794

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737*
- Aircraft serial: 31167
- Aircraft time: 26,715 hours, 11,073 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GIRT BAR COVER IS LOOSE. SECURED GIRT BAR COVER PER AMM 25-66-01 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
